It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addison's Disease Message Board


Addison's Disease Board Index


Hi, I have aquestion on what symptoms are associated with low cortisol levels. A few months ago one of my blood tests showed a low cortisol level. but all the tests came out fine, including the pituitary tests. I was given hydrocortisone but have been real stubborn about taking it. I was hoping it was just a temporary and I heard hydrocortisone is dangerous. I get really tired when I take the pils and it is hard for me to work. Is it possible to take the pills long enough for your body to heal? or do you have to take it for life once you start? I really dont feel that bad when im not on them. My only symptoms are tremors at night when Im going to sleep, a little shakiness sometimes, and foamy urine. My kidney tests came out fine and the urine tests also. Last night I took half a pill and noticed that there was no foam in my urine when I woke up. Not sure yet if it was a coincidence till I try again tomorrow. What is the foam? is it sodium or potassium? I read it might be protien. but that would show on my urine tests right? I think the tremors are because of a mineral imballance. I can't figure out what I need more or less of. Ive heard low cortisol can cause too much potassium but the pills cause too much sodium. I guess I have to really dedicate myself to the pills to know which one to go by. I just hate that they make me tired all the time and I feel horrible if I miss a pill. Sometimes its hard to eat everytime I take them. I guess you can see im really scatterbrained right now. Any help is appreciated. Thanks
P.S. my blood pressure hovers around 135/70. Shouldn't it be low if my cortisol levels are low?





All times are GMT -7. The time now is 08:40 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!